• A global Torelli theorem for singular symplectic varieties
    with C. Lehn
    submitted (pdf, arXiv)
  • The Kodaira dimension of complex hyperbolic manifolds with cusps
    with J. Tsimerman
    submitted (pdf, arXiv)
  • The Mercat conjecture for stable rank 2 vector bundles on generic curves
    with G. Farkas
    Amer. J. Math., to appear (pdf, arXiv)
  • The geometric torsion conjecture for abelian varieties with real multiplication
    with J. Tsimerman
    J. Differential Geom., to appear (pdf, arXiv)
  • p-torsion monodromy representations of elliptic curves over geometric function fields
    with J. Tsimerman
    Ann. of Math. 184 (2016) (pdf, arXiv, journal)
  • Higher rank stable pairs on abelian surfaces
    with A. Jorza
    in preparation
  • A classification of Lagrangian planes in holomorphic symplectic varieties
    J. Inst. Math. Jussieu, to appear (pdf, arXiv, journal)
  • On the Frey-Mazur conjecture over low genus curves
    with J. Tsimerman
    (pdf, arXiv)
  • Lagrangian 4-planes in holomorphic symplectic varieties of K3^[4] type
    with A. Jorza
    Cent. Eur. J. Math., Volume 12, Issue 7 (2014) (pdf, arXiv, journal)
    Computational appendix and Code
  • Higher rank stable pairs on K3 surfaces
    with A. Jorza
    Commun. Number Theory Phys., Volume 6, Number 4 (2012) (pdf, arXiv, journal)
  • Hodge polynomials of moduli spaces of stable pairs on K3 surfaces
    My thesis from Princeton University, under Rahul Pandharipande
    June 2010 (pdf)